Economics at your fingertips  

Strong local nondeterminism of spherical fractional Brownian motion

Xiaohong Lan and Yimin Xiao

Statistics & Probability Letters, 2018, vol. 135, issue C, 44-50

Abstract: Let B=Bx,x∈S2 be the fractional Brownian motion indexed by the unit sphere S2 with index 0Keywords: Angular power spectrum; Karhunen–Loève expansion; Spherical fractional Brownian motion; Strong local nondeterminism (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-05-05
Handle: RePEc:eee:stapro:v:135:y:2018:i:c:p:44-50